Spatial equidistribution of binomial coefficients modulo prime powers (bibtex)
by Guy Barat, Peter Grabner
Reference:
Guy Barat, Peter Grabner, Spatial equidistribution of binomial coefficients modulo prime powers, Unif. Distrib. Theory, 11(2), 151-161, (2016).
Bibtex Entry:
@Article{Barat_Grabner2016:spatial_equidistribution,
   author = {Barat, Guy and Grabner, Peter},
    title = {Spatial equidistribution of binomial coefficients modulo prime powers},
  journal = {Unif. Distrib. Theory},
     year = {2016},
   volume = {11},
   number = {2},
    pages = {151-161},
      url = {https://math.boku.ac.at/udt/vol11/no2/06BaGr.pdf},
   mrnumber="3636293",
}